MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG LUMINOS DRF MAX; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHINEERS AG LUMINOS DRF MAX; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 10762471
Medical Device Problem Codes Defibrillation/Stimulation Problem (1573); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Electric Shock (2554)
Date of Event 06/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: the reporting facility contact name was not provided for reporting.The event was communicated by the siemens healthineers cse.The facility phone number is (b)(6).H3, h6: initial corrective actions/preventive actions implemented by the manufacturer: no general problem has been detected for the installed base which requires an immediate action.Manufacturers preliminary analysis: the root cause for the issue has not been identified yet.Additional information was requested for investigation.The investigation is ongoing.Siemens healthineers will submit a supplemental report if additional information is obtained upon completion of the investigation.
 
Event or Problem Description
A siemens healthineers customer service engineer (cse) received a mild electric shock while replacing a charging relay on the luminos drf max system.There was no moderate or severe injury associated with this event.It is assumed that in a worst-case scenario, the cse might receive a potentially fatal electrical shock under the described circumstances.Historically, siemens healthineers had no knowledge of this type of issue resulting in a fatal electric shock.
 
Additional Manufacturer Narrative
H3, h6: siemens healthineers completed the detailed investigation of the reported issue.According to the complainant, an electrical shock occurred during the repair of the system when the inverter board d510 was replaced.It was also stated that the indicator leds (d510.V121/122) on the d510 board that show the current level of voltage of the intermediate circuit, were missing.The described issue occurred when the k2 relay in the generator was replaced.The relay loads the d510 board during startup and discharges when the system shuts down.The service technician further stated that after the event he measured the voltage of the discharge circuit of the inverter board to be 200v on l1 (d510.X51) against ground.The investigation of the provided d510 board by the supplier showed that the indicator leds are present on the board and function properly.The part showed corrosion in many places but would not have been delivered with such corrosion, according to the supplier.In general, a component with this grade of corrosion should not be installed in a system.It cannot be determined when the corrosion happened on the affected board and if the corrosion of the d510 led to a decreased speed of the discharge circuit.The technician later stated that he did not see the leds as they are difficult to see from certain angles.The luminosity of the leds, which show the charge status of the intermediate circuit, decreases with discharging of the intermediate circuit.According to the service technician, the generator main breaker f1 was switched off when starting the work on the generator.The service technician then waited a few minutes before measuring the voltage on the d510 board at one point.He stated that a voltage of 0.0043v was measured between d510.X53 l3 and earth.Measuring at one point is not sufficient.Measurements must be performed at other points also.He then began replacing the relay k2 and when touching a disconnected wire of relay k2, he received a mild electrical shock.As mentioned above, the service technician stated that he measured a voltage of 200v after the event.However, it is unclear how this voltage could be measured.When the system is switched off, it is not possible to measure any voltage against ground due to the internal design of the d510.The replacement of the generator components is described in the service documentation (polydoros service-relevant switches).The service document contains instructions to wait at least 2 minutes for the intermediate circuit voltage to drop to a level below 30v.It also contains information about the assemblies where voltage is still present even when the system is switched off and about the points that conduct voltage with the generator switched off and the system switched on.There is a "caution!" label in the generator.The following note is contained in the service documentation: ¿important: even after the generator has been switched off, there is still approximately 600 v dc present in the d510, d115, and d470 inverters.This is indicated by the v121 and v122 leds on the d510.The voltage dissipates in about two minutes to less than 30 v; the leds go off when it goes down to about 30 v.¿ (safety information and hazard keys - safety information).When the instructions above are considered and the leds are observed, there is no risk of electrical shock.Nevertheless, the issue is further tracked by the product steering group to improve the service documentation by explaining in detail how voltage measurements should be carried out.The complaint is closed with this statement and with reference to the upcoming measure.

Brand Name
LUMINOS DRF MAX
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
siemensstrasse 1
or rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 or
rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
rebecca tudor
40 liberty blvd., mc 65-1a
malvern, PA 19355
4843234198
MDR Report Key19613084
Report Number3004977335-2024-00067
Device Sequence Number6112565
Product Code OWB
UDI-Device Identifier04056869009155
UDI-Public(01)04056869009155(21)7385
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K173639
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number10762471
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2024
Supplement Date Received by Manufacturer09/24/2024
Initial Report FDA Received Date06/26/2024
Supplement Report FDA Received Date09/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown